# SDR LR7A2023041323285

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,028 hours, 34,327 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED FLIGHT #3 ENGINE FLAMED OUT DURING NTS PRIOR TO LANDING. / PERFORMED ENGINE RUNS, CANNOT DUPLICATE.    LP# 94754.
